Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dull pain in penis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi, basically i have dull pain in my penis. i don't know what it is. The problem occured after i masterbated.
Doctor :   ok
Doctor :   how many times do you masturbate i a day
User :   well if im staying home all day, then maybe 3 to 4 times
Doctor :   okay
User :   also when i urinate i get stinging afterwards
Doctor :   ok
Doctor :   do you have any fever in recent days
User :   no fever
Doctor :   ok
Doctor :   it might be because of mild uti
User :   whats mild uti?
Doctor :   or physical strain because of excessive masturbation
Doctor :   urinary tract infection
User :   so what do you think i should do doctor?
Doctor :   do you have any pain while passing urine
User :   no pain during urination
Doctor :   ok
Doctor :   You said you are having stinging sensation at the end of urination

Doctor :   If any further query we request you to avail the opportunity of LIVE CHAT WITH A DOCTOR 24/7 at our portal WWW.WWWW.WW It will be beneficial for you to become an annual member for an unlimited chat with the doctors whenever and wherever you you need for entire family.Regards, Medical Team, HealthcareMagic.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor